# SDR GTIA000355

- Difficulty date: December 31, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RSW - FLT 100 - FOUND ONE LOOSE FLOOR TRACK LIGHT.  RESECURED LIGHT COVER IAW 33-50-00.  (M)
